# SDR CALA2017122804631

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 61,810 hours, 25,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  CABIN AIR QUALITY POOR HAD A WET SOCK ODOR.   PERFORMED 05-50-00-810-831-A.   RAN PACKS,  NO NOTICIBLE ODORS AND NO HISTORY. OK TO CONTINUE.
